Discussions that mention duragesic

Pain Management board


[QUOTE=Confused089;3671420]I think it can really have a lot to do with the heat. I worked out, took several hot baths earlier in the week and feel horrible today. Suspect that a lot more med than usual was released during baths and workout.

Yes, when your body heat is raised by any means (fever, bath, work out), the patch will dispense more of the med than specified.

[QUOTE]Finally, w/ the heat, the patches are more likely to come off a little [even with a covering like the bioclusive to help them stay on]. If they aren't *completely* attached, you won't get all the medication.

Yes, this also effects the performance.

[QUOTE]Not exactly feeling like I am a huge fan of the patches right now. Which brand are you using?

Sounds like you are experiencing the same problems I did. I found Duragesic brand to be best (and stick the best), Watson second, then Sandoz. My Doc forbid me to use Mylan.

Ex